# SDR 96FDEA01304

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Condition: Inoperative
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LP 558749  045C.  EMERGENCY EXIT LIGHT OVER FORWARD ENTRY DOOR DOES NOT ILLUMINATE WITH LOSS OF ESSENTIAL AC POWER.  REPLACED FORWARD ENTRY LIGHT ASSEMBLY.  FUNCTIONAL TEST CHECKS GOOD IAW FEDEX MM 33-50-101.  (BS 328, WL 200  LBL 65.)
